# SDR DXTA2024040811440

- Difficulty date: April 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0214
- Aircraft time: 4,828 hours, 3,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 4621M
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: FLOOR PATH EMERG LIGHTS AT SEAT 5 AND 8 DO NOT ILLUMINATE UNTIL POWER IS APPLIED TO THE AIRCRAFT. THE LAV FLOOR PATH LIGHTING DOES NOT ILLUMINATE AT ALL.(PRE FLIGHT) //SIGNOFF// REMOVED #4 FAULTY EMER BATTERY PACK CBS28-1 SN007152 AND INSTALLED REPAIRED CUSTOMER SUPPLIED EMER BATTERY PACK F PN;CBS28·1 SN:4621M, WORK DONE IN REFERENCE TO CESSNA MODEL 680A AMM 33-50-00 REMOVED 114 FAULTY EMER BATTERY PACK PN:CBS28·1 SN:2111M AND INSTALLED REPAIRED CUSTOMER SUPPLIED EMER BATTERY PACK F PN;CBS28·1 SN:008954, WORK DONE IN REFERENCE 'TO CESSNA MODEL (I80A AMM 33-50-00 ·POWER UP AIRCRAFT AND ARM THE BATTERIES FOR 90 MINUTES TO GUARANTEE A FULL CHARGE ON THE BATTERIES, PERFORME:P OPS CHECK OF 'THE EMERGENCY LIGHTING SYSTEM. OPS CHECK GOOD. CLOSED UP ALL GALNED ACCESS, WORK DON IN REFERENCE TO CESSNA MODEL 680A AMM 33-50-00
